# SDR CALA2025082608130

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 75,512 hours, 28,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   ROW 15CBA EMERGENCY LIGHT INOPERATIVE.  R & R ROW 15CBA EMERGENCY LIGHT IAW AMM 33-51-11. OPS CHECKED GOOD.
